| Model Number |
15-2975/12 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Notified on 9/17/2026 in response to an email requesting to quarantine the product, that he opened 2 parts in a procedure on (b)(6)2026 and noticed that the parts were a different size other than the size called out on the label.There wasn't much delay in the procedure and no patient harm.The decision was made at the time to use a size 14 instead and that product was available to use and was the correct size."[customer]".
Additional Manufacturer Narrative
The production records have been inspected and reviewed.The production documents do not indicate the issue.Affected devices are being recalled under r-2026-07.